Rocky Mountain Journal of Mathematics

Some aspects of nonlinear eigenvalue problems

Paul H. Rabinowitz

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 3, Number 2 (1973), 161-202.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131300

Digital Object Identifier
doi:10.1216/RMJ-1973-3-2-161

Mathematical Reviews number (MathSciNet)
MR320850

Zentralblatt MATH identifier
0255.47069

Subjects
Primary: 34-XX: ORDINARY DIFFERENTIAL EQUATIONS 35-XX 47-XX: OPERATOR THEORY
Secondary: 45-XX: INTEGRAL EQUATIONS 46-XX: FUNCTIONAL ANALYSIS {For manifolds modeled on topological linear spaces, see 57Nxx, 58Bxx}

Citation

Rabinowitz, Paul H. Some aspects of nonlinear eigenvalue problems. Rocky Mountain J. Math. 3 (1973), no. 2, 161--202. doi:10.1216/RMJ-1973-3-2-161. https://projecteuclid.org/euclid.rmjm/1250131300


Export citation